Fixed Point and Common Fixed Point Theorems for Cyclic Quasi-Contractions in Metric and Ultrametric Spaces

DOI: 10.4236/apm.2012.26060   PDF   HTML   XML   3,578 Downloads   6,556 Views   Citations

Abstract

In this paper, we prove introduce some fixed point theorems for quasi-contraction under the cyclical conditions. Then, we point out that a common fixed point extension is also applicable via our earlier results equipped together with a weaker cyclical properties, namely a co-cyclic representation. Examples are as well provided along this paper.

Share and Cite:

P. Chaipunya, Y. Cho, W. Sintunavarat and P. Kumam, "Fixed Point and Common Fixed Point Theorems for Cyclic Quasi-Contractions in Metric and Ultrametric Spaces," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 401-407. doi: 10.4236/apm.2012.26060.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] S. Banach, “Sur les Opérations Dans les Ensembles Abstraits Et Leur Applications Aux équations Intégrales,” Fundamenta Mathematicae, Vol. 3, 1922, p. 160.
[2] Lj. Ciric, “Generalized Contractions and Fixed-Point Theorems,” Publications de l’Institut Mathématique, Vol. 12, No. 26, 1971, pp. 19-26.
[3] Lj. B. Ciric, “A Generalization of Banach’s Contraction Principle,” Proceedings of the American Mathematical Society, Vol. 45, No. 2, 1974, pp. 267-273. doi:10.2307/2040075
[4] I. A. Rus, “Cyclic Representations and Fixed Points,” Ann. T. Popoviciu Seminar Funct. Eq. Approx. Convexity, Vol. 3, 2005, pp. 171-178.
[5] M. Pacurar and I. A. Rus, “Fixed Point Theory for Cyclic φ-Contractions,” Nonlinear Analysis: Theory, Methods & Applications, Vol. 72, No. 3-4, 2010, pp. 1181-1187. doi:10.1016/j.na.2009.08.002
[6] E. Karapinar, “Fixed Point Theory for Cyclic Weakφ-Contraction,” Applied Mathematics Letters, Vol. 24, No. 6, 2011, pp. 822-825. doi:10.1016/j.aml.2010.12.016
[7] W. Sintunavarat and P. Kumam, “Common Fixed Point Theorem for Cyclic Generalized Multi-Valued Contraction Mappings,” Applied Mathematics Letters, Vol. 25, No. 11, 2012, pp. 1849-1855. doi:10.1016/j.aml.2012.02.045
[8] R. H. Haghi, Sh. Rezapour and N. Shahzad, “Some Fixed Point Generalizations Are Not Real Generalizations,” Non-linear Analysis: Theory, Methods & Applications, Vol. 74, No. 5, 2011, pp. 1799-1803. doi:10.1016/j.na.2010.10.052
[9] G. Junck and B. E. Rhoades, “Fixed Point for Set Valued Functions without Continuity,” Indian Journal of Pure and Applied Mathematics, Vol. 29, No. 3, 1998, pp. 227-238.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.